# SDR QXEA0100665

- Difficulty date: April 26, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,671 hours, 13,091 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Arm
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE GEAR LOWER STRUT ARM HAS CHAFE DAMAGE. REPAIRED IAW DHC-8 RD 8-32-289.
